# SDR SWAA2015071341845

- Difficulty date: July 5, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT, LE SLAT SKIN CRACKED AT 37" INBD SIDE.  REPAIRED SKIN IAW SRM.
